CSpace

Browse/Search Results:  1-10 of 45 Help

Selected(0)Clear Items/Page:    Sort:
Two-sample functional linear models with functional responses 期刊论文
JOURNAL OF STATISTICAL PLANNING AND INFERENCE, 2022, 卷号: 218, 页码: 85-105
Authors:  Xu, Wenchao;  Lin, Hongmei;  Zhang, Riquan;  Liang, Hua
Favorite  |  View/Download:26/0  |  Submit date:2022/04/02
Asymptotic normality  Functional linear regression  Functional response  Functional principal component analysis  Rate of convergence  Semiparametric comparison  
Robust model selection with covariables missing at random 期刊论文
ANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS, 2021, 页码: 19
Authors:  Liang, Zhongqi;  Wang, Qihua;  Wei, Yuting
Favorite  |  View/Download:34/0  |  Submit date:2022/04/02
Model selection  Inverse probability weight  Model misspecification  Missing at random  Kullback-Leibler divergence  Robust  
A Self-test Prediction Model to Determine the Probability Risk of Non-alcoholic Fatty Liver Disease 期刊论文
BIOMEDICAL AND ENVIRONMENTAL SCIENCES, 2020, 卷号: 33, 期号: 11, 页码: 857-861
Authors:  Li Qiang;  Shen Qun Lun;  Xu Chao Nan;  Li Ming Liang;  Ma Zhi Min;  Zhang Shan;  Chen Shuo;  Zhang Min Ying;  Zhang Jing Bo;  Liu Feng;  Yang Xing Hua
Favorite  |  View/Download:53/0  |  Submit date:2021/04/26
Parsimonious Model Averaging With a Diverging Number of Parameters 期刊论文
JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, 2019, 页码: 13
Authors:  Zhang, Xinyu;  Zou, Guohua;  Liang, Hua;  Carroll, Raymond J.
Favorite  |  View/Download:68/0  |  Submit date:2020/01/10
Asymptotic optimality  Frequentist model averaging  Jackknife model averaging  Mallows model averaging  Parsimony  
Optimal Model Averaging Estimation for Generalized Linear Models and Generalized Linear Mixed-Effects Models 期刊论文
JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, 2016, 卷号: 111, 期号: 516, 页码: 1775-1790
Authors:  Zhang, Xinyu;  Yu, Dalei;  Zou, Guohua;  Liang, Hua
Favorite  |  View/Download:47/0  |  Submit date:2018/07/30
Asymptotic optimality  Kullback-Leibler loss  Misspecification  Penalized generalized weighted least squares (PGWLS)  Prediction accuracy  
Penalized Weighted Least Squares to Small Area Estimation 期刊论文
SCANDINAVIAN JOURNAL OF STATISTICS, 2016, 卷号: 43, 期号: 3, 页码: 736-756
Authors:  Zhu, Rong;  Zou, Guohua;  Liang, Hua;  Zhu, Lixing
Favorite  |  View/Download:41/0  |  Submit date:2018/07/30
basic unit level model  inverse probability weighted estimation  penalized least squares  robustness  small area estimation  
choiceofweightsinfmaestimatorsundergeneralparametricmodels 期刊论文
sciencechinamathematics, 2013, 卷号: 56, 期号: 3, 页码: 443
Authors:  Zhang Xinyu;  Zou Guohua;  Liang Hua
Favorite  |  View/Download:32/0  |  Submit date:2020/01/10
Choice of weights in FMA estimators under general parametric models 期刊论文
SCIENCE CHINA-MATHEMATICS, 2013, 卷号: 56, 期号: 3, 页码: 443-457
Authors:  Zhang XinYu;  Zou GuoHua;  Liang Hua
Favorite  |  View/Download:31/0  |  Submit date:2021/01/14
REGRESSION  SELECTION  asymptotic optimality  likelihood inference  model averaging  model selection  model selection diagnostics  
Genome-wide association study identifies a susceptibility locus for schizophrenia in Han Chinese at 11p11.2 期刊论文
NATURE GENETICS, 2011, 卷号: 43, 期号: 12, 页码: 1228-U84
Authors:  Yue, Wei-Hua;  Wang, Hai-Feng;  Sun, Liang-Dan;  Tang, Fu-Lei;  Liu, Zhong-Hua;  Zhang, Hong-Xing;  Li, Wen-Qiang;  Zhang, Yan-Ling;  Zhang, Yang;  Ma, Cui-Cui;  Du, Bo;  Wang, Li-Fang;  Ren, Yun-Qing;  Yang, Yong-Feng;  Hu, Xiao-Feng;  Wang, Yi;  Deng, Wei;  Tan, Li-Wen;  Tan, Yun-Long;  Chen, Qi;  Xu, Guang-Ming;  Yang, Gui-Gang;  Zuo, Xian-bo;  Yan, Hao;  Ruan, Yan-Yan;  Lu, Tian-Lan;  Han, Xue;  Ma, Xiao-Hong;  Wang, Yan;  Cai, Li-Wei;  Jin, Chao;  Zhang, Hong-Yan;  Yan, Jun;  Mi, Wei-Feng;  Yin, Xian-Yong;  Ma, Wen-Bin;  Liu, Qi;  Kang, Lan;  Sun, Wei;  Pan, Cheng-Ying;  Shuang, Mei;  Yang, Fu-De;  Wang, Chuan-Yue;  Yang, Jian-Li;  Li, Ke-Qing;  Ma, Xin;  Li, Ling-Jiang;  Yu, Xin;  Li, Qi-Zhai;  Huang, Xun;  Lv, Lu-Xian;  Li, Tao;  Zhao, Guo-Ping;  Huang, Wei;  Zhang, Xue-Jun;  Zhang, Dai
Favorite  |  View/Download:64/0  |  Submit date:2018/07/30
Optimal Weight Choice for Frequentist Model Average Estimators 期刊论文
JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, 2011, 卷号: 106, 期号: 495, 页码: 1053-1066
Authors:  Liang, Hua;  Zou, Guohua;  Wan, Alan T. K.;  Zhang, Xinyu
Favorite  |  View/Download:49/0  |  Submit date:2018/07/30
Asymptotic optimality  Finite sample properties  Mallows criterion  Smoothed AIC  Smoothed BIC  Unbiased MSE estimate